# SDR ASAA2023080944516

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,729 hours, 13,272 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT #2 "COWL VALVE OPEN" LIGHT ILLUMINATED BRIGHT BLUE AND REMAINED ON BRIGHT BLUE WHEN PLACING ENGINE #2 ANTI-ICE ON. #2 TAI WAS ALSO ILLUMINATED IN AMBER ON THE ENGINE DISPLAY. GROUNDED - YES. INSPECTED #2 ENGINE COWL ANTI-ICE VALVE WITH NO DEFECTS NOTED. MANUALLY OPERATED VALVE AGAIN WITH NO DEFECTS NOTED. PERFORMED #2 ENGINE COWL ANTI-ICE OPS CHECKS REF AMM 30-21-00. ANTI-ICE VALVE OPS CHECK NORMAL. SEAMC STEVE NOTIFIED.NON ASA# YUJR093Y.
